Share Facebook


12-08-2012, 12:18 PM   #1
Chally2
 
Chally2's Avatar
 
Join Date: Dec 2012

My Support Groups:
Joint pain from Infliximab

I have had Crohns for 15 years now and in the last year have started to get severe joint pain. The doctors are at a loss as to the cause as my joints don't swell when I'm in pain so they are now just saying it is Crohns related and all I can do is to keep taking my pain medication. It has all started after I had a severe reaction to a second treatment of Infliximab (remicade) two weeks after the infusion in the space of 12 hours ALL of my joints seized up from my jaw to my toes. I was rushed to hospital and treated with I'VE steroids but since then my joints have got progressively worse.
12-08-2012, 04:42 PM   #2
Astra
Moderator
 
Astra's Avatar
 
Join Date: Jan 2010
Location: St Helens, Merseyside, United Kingdom

My Support Groups:
Hiya Chally
and welcome

I've moved your post to this section because you posted in someone else's thread, and this ok, but you've a better chance of getting an answer in here!
Hope you find some answers soon
Lotsa luv
Joan xxx
__________________


Joan

Dx Crohn's in TI 2005 symptoms for 15 years prior

BEEN ON -Azathioprine, 6MP, Prednisolone, Pentasa, Budesonide, Metronidazole, Humira, Methotrexate,

NOW ON -Amitriptyline 25mg
21/02/14 Right hemicolectomy surgery




http://www.facebook.com/#!/profile.p...4208290&ref=ts

No-one should make you feel inferior without your consent!

Reply

Thread Tools


All times are GMT -5. The time now is 10:41 PM.
Copyright 2006-2017 Crohnsforum.com